Side Effects After The First Consumption Of Excimer Drugs?

Illustration of Side Effects After The First Consumption Of Excimer Drugs?
Illustration: Side Effects After The First Consumption Of Excimer Drugs? researchgate.net

Hello doctor, I want to ask about taking the drug Excimer. On Friday, August 23, 2019 around 16:00 I was given Excimer medicine by my friend. Yellow in color and marked X. Then without thinking I immediately used the drug as much as 1 tablet. After that, I looked for related drugs and it turned out to be Excimer. I read several articles related to this drug, and I became parno myself. Just 2-3 hours after swallowing the drug, I felt my heart beat faster, my chest hurt, panicked, and felt like I wanted to pass out. At 22.00 I decided to go to sleep with the aim of not feeling again. The next day Saturday, August 24, 2019 I woke up at 06.00 and still felt the effects of the drug. Then I drank a lot of mineral water, 2 Cans of Bearbrand Milk, 1 Hydrococo aimed to neutralize the effects of the drug. On this second day I still felt a blurred vision, palpitations, and chest pain. On the same day at around 15:00 I returned to my usual activities, but if I stayed alone I felt something strange, like myself this was not me personally. Is that just a suggestion? I went back to look for the side effects of this X, it turns out it was quite long which is 30/48 Hours and to eliminate the effects of this drug enough to drink mineral water because the disposal of this drug will go through urine. Is it true? Now Sunday, August 25, 2019 I still feel the effects of the drug, but not as bad as the previous days. Today I can eat rice, because before I was very difficult to eat because I felt nauseous. However, I still felt that this was not me, feeling cold, sometimes panicking. I knew that I had done something very fatal. But why after I read several articles and stories from people around usually some people like to consume this drug more than 1 tablet and even mixed. But why I just tried to take 1 tablet, the effect in my opinion is already extraordinary. While they are usually within 1 day the effect is gone. From some of my explanations above, is it natural for me to experience these effects after taking the drug? What to do if within 3 days I still feel the effect. Actually what happens, so it can have a long-lasting effect. Please help as well as an explanation. I want to return to normal. This is really disturbing productivity. thank you

1 Answer:

Hello Rizky,


The drug you mentioned is a drug containing chlorpromazine which is used to treat the symptoms of psychosis in schizophrenia and also to deal with complaints of nausea, vomiting or hiccups that are difficult to stop. These drugs can affect brain chemicals so that they can overcome the symptoms of psychosis such as aggressive behavior, both visual and auditory hallucinations such as hearing voices, and helping to reduce symptoms of endangering yourself.


Chlorpromazine itself is a hard drug which should not be given without a doctor's prescription which can cause side effects such as drowsiness, dry mouth, loss of appetite, blurred vision, experiencing tremors, pelo speech, anxiety, stiffness, depression, erectile disorders, difficulty sleeping, pain head, heart palpitations, low blood attacks, brain swelling and other symptoms due to extrapyramidal symptoms and anticholinergic effects which can also be life threatening. For that the symptoms that arise in you can be a side effect of the drug especially because the drug is taken without proper indication and dosage.


The body itself will metabolize the drug and will do the disposal in a certain time so that the effects of the drug will decrease and disappear. If the complaint still arises and also feels an unpleasant thing on your body immediately consult a doctor to be evaluated and given further treatment. Avoid carelessly taking drugs, especially those that are hard drugs or prescription drugs because they can cause side effects that can be life threatening.


May be useful

: by

Related Question

Prolonged Leg Pain After Sprains?

Prolonged Leg Pain After Sprains?

(1 year ago)

Doctor, I sprained my right leg from falling off the motorbike, then sprained my foot towards the inner leg, 1-5 days had disappeared swelling due to sprains, Every day I walk abou... Read more

Seizures?

Seizures?

(8 months ago)

Hello, when my child was 8 months old, my child had a high fever and had seizures until he was hospitalized, while at the hospital the seizures continued to occur until he was hosp... Read more

Heart Palpitations After Consumption Of Heart Drugs In Patients With Coronary Heart Disease?

Heart Palpitations After Consumption Of Heart Drugs In Patients With Coronary Heart Disease?

(10 months ago)

Hello doctor .. I am mahfud … I have coronary heart disease. Why after taking heart medicine. My heart is pounding. Do you have to stop taking the medicine? Thanks... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *